# SDR UPS99231097

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65163516
- Condition: Corroded
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-01) ON AFT E & E DOOR FRAME AFT SIDE AT BS 451.  REMOVED FRAME AND REPLACED WITH NEW FRAME.
